# SDR DALA2025081306057

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Loose
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MAIN FLAP I/B SPHERICAL BEARING LOOSE.   COMPLIED WITH ER/A 627489-14.
